# SDR ISW1520050019

- Difficulty date: February 23, 2006
- Submitted: February 23, 2006
- Operation: General aviation
- Aircraft: N421LH
- Make and model: Cessna 421C
- Aircraft serial: 421C1207
- Aircraft time: 5,088 hours
- Engine: Cont GTSIO520N
- Engine time: 714 hours
- System (JASC): 8000 · Engine Starting System
- Part: Adapter
- Part number: 643359K46
- Condition: Failed
- Location: Starter
- Part time: 714 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE ENGINE QUIT RUNNING AND SEIZED DURING FLIGHT. THE STARTER ADAPTER FAILED AND CAUSED THE ENGINE TO SEIZE.  MAINTENANCE RECORDS SHOW THAT THE STARTER WAS REPLACED TWO TIMES BECAUSE OF HARD STARTING.  ONCE AT 99 HOURS AND AGAIN AT 90 HOURS PRIOR TO ENGINE FAILURE
